Jump to content

A question regarding Propecia and its side effects


Bazancourt
 Share

Recommended Posts

  • Regular Member

I've started using Propecia since my HT and I've suffered no real side affects. My sex drive was low for the first few days and my skin became very oily but all of that went away by the 5th day of using it and I've felt normal since.

 

How long is before I can safely assume that Propecia is fine for me. Can the usual side affects you hear about kick in 2 months after using it?

Link to comment
Share on other sites

  • Senior Member

I've been using it since 1997 and have had no side effects that I'm aware of. It basically halted my hair loss and in the beginning I actually had new growth. Since then my MPB has progressed slowly, especially more noticeable in the past few years, which is why I knew the gig was up and I'd either have to accept my hair loss or do something more drastic. To your point, I'd just be mindful of the possible side effects and if something comes up, discuss it with your doctor.

3,425 FUT grafts with Dr Raymond Konior - Nov 2013

1,600 FUE grafts with Dr Raymond Konior - Dec 2018

Link to comment
Share on other sites

  • Regular Member
I've been using it since 1997 and have had no side effects that I'm aware of. It basically halted my hair loss and in the beginning I actually had new growth. Since then my MPB has progressed slowly, especially more noticeable in the past few years, which is why I knew the gig was up and I'd either have to accept my hair loss or do something more drastic. To your point, I'd just be mindful of the possible side effects and if something comes up, discuss it with your doctor.

 

Interesting. I'm just annoyed that I didn't start on it sooner or even try it out. The scare stories really freaked me out. So far so good and I'm just hoping it stays that way.

Link to comment
Share on other sites

  • Regular Member
I've been using it since 1992 before it was even approved for hair loss. No sides...however most sides go away with continued use instead of getting worse.

 

 

maybe its been a gradual thing like boiling frog

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...